MAUDE Adverse Event Report: US ENDOSCOPY ETRAP; ETRAP POLYP TRAP

US ENDOSCOPY ETRAP; ETRAP POLYP TRAP
Model Number 00711099
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report that an insect was found inside of etrap polyp trap packaging when opened.No report of injury.
 
Additional Manufacturer Narrative
The etrap polyp trap subject of the reported event was discarded by the user facility and is not available for return.The device history record for the unit was reviewed and confirmed the unit was manufactured according to specifications.This is an isolated event.The instructions for use (ifu 731200) gives the user the following information "inspect the package and device for shipping or handling damage, i.E.Cracked clear vessel, bent, misshapen, or missing specimen retrieval strainer(s), cracked, torn, or missing connection tube.If damage is evident do not use these devices, save them for return, and contact your local product specialist." no additional issues have been reported.

Brand Name
ETRAP
Common Device Name
ETRAP POLYP TRAP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20317032
Report Number1528319-2024-00078
Device Sequence Number7613316
Product Code KDQ
UDI-Device Identifier00724995184728
UDI-Public(01)00724995184728(11)20240208(17)20270208(10)8489833
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711099
Device Catalogue Number00711099
Device Lot Number(10)8489833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown